Non-melanin pigmentation due to drug (Q83160): Difference between revisions
From determinar.ia.br - Determine suas informações
Created a new Item |
Changed label, description and/or aliases in pt-br, en |
||
| description / pt-br | description / pt-br | ||
Discromia da pele devida a deposição de pigmentos de drogas ou seus metabólitos, geralmente após uso prolongado. Causas bem conhecidas incluem minociclina, mepacrina, clofazimina e amiodarona. | |||
| description / en | description / en | ||
Discolouration of the skin due to deposition of pigments from drugs or their metabolites, usually after long-term use. Well-known causes include minocycline, mepacrine, clofazimine and amiodarone. | |||
Revision as of 08:31, 15 August 2026
Discolouration of the skin due to deposition of pigments from drugs or their metabolites, usually after long-term use. Well-known causes include minocycline, mepacrine, clofazimine and amiodarone.
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_1950677208 |
||
| English | Non-melanin pigmentation due to drug |
Discolouration of the skin due to deposition of pigments from drugs or their metabolites, usually after long-term use. Well-known causes include minocycline, mepacrine, clofazimine and amiodarone. |
